About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2011 (2011), Article ID 674167, 16 pages
http://dx.doi.org/10.5402/2011/674167
Research Article

Sequences of Numbers Meet the Generalized Gegenbauer-Humbert Polynomials

1Department of Mathematics and Computer Science, Illinois Wesleyan University, Bloomington, IL 61702, USA
2Department of Mathematical Sciences, University of Nevada Las Vegas, Las Vegas, NV 89154-4020, USA
3Department of Electrical Engineering, National Taiwan University, Taipei 106, Taiwan

Received 6 July 2011; Accepted 25 August 2011

Academic Editor: W. Liu

Copyright © 2011 Tian-Xiao He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tian-Xiao He, Peter J.-S. Shiue, and Tsui-Wei Weng, “Sequences of Numbers Meet the Generalized Gegenbauer-Humbert Polynomials,” ISRN Discrete Mathematics, vol. 2011, Article ID 674167, 16 pages, 2011. doi:10.5402/2011/674167